MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE A-P CHAMFER BLOCK SZ 3; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE A-P CHAMFER BLOCK SZ 3; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Catalog Number 254500153
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Burrs sticking up.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Corrected data in date of report and date received by mfr.Investigation summary: the instrument associated with this report was not received for examination.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision depuy synthesof 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary : the instrument associated with this report was not received for examination.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE A-P CHAMFER BLOCK SZ 3
Common Device Name
ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9238390
Report Number1818910-2019-112034
Device Sequence Number1645988
Product Code JWH
UDI-Device Identifier10603295395348
UDI-Public10603295395348
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500153
Device Lot NumberPG234669
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2018
Supplement Date Received by Manufacturer10/29/2019
10/24/2019
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date10/30/2019
11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1